# SDR ARWA20030602

- Difficulty date: June 10, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 75,329 hours, 27,093 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800141
- Part serial: 668133
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER BRAKE RELEASE, WHILE SETTING MAX POWER, NUMBER ONE ENGINE OIL PRESSURE ROSE TO 60 PSI.   REMOVED AND REPLACED PRESSURE TRANSMITTER IAW MM 79-32-1.  ACCOMPLISHED ENGINE RUN UP IAW ARROW AIR J/C 72-000-30-02
